MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (9.0 X 0.38 X 25.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (9.0 X 0.38 X 25.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 2296003111
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a mandibulectomy procedure, the blade broke at the mount.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Additional Manufacturer Narrative
This event was originally reported as part of the voluntary malfunction summary report (vmsr) program under mfr report # 3015967359-2023-00793, submitted on 24 april 2023.This record, mfr report # 3015967359-2023-01141, was filed in error.
 
Event or Problem Description

Brand Name
PRECISION THIN (9.0 X 0.38 X 25.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16962619
Report Number3015967359-2023-01141
Device Sequence Number5237893
Product Code GFA
UDI-Device Identifier04546540046499
UDI-Public04546540046499
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number2296003111
Device Catalogue Number2296003111
Device Lot Number19271027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale